# SDR CALA2024040901002

- Difficulty date: April 9, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 102,963 hours, 10,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M/D OVER DOOR L1 EMER LT POWER PACK (M33093) FOUND LOW CAPACITY.   REPLACED OVERDOOR L1 EMERGENCY LT POWER SUPPLY BATTERY PACK AT M33093, CARRIED OUT EMERGENCY LT TEST,RESULT NORMAL REF AMM 33-51-06-960-802 REV.100
